# SDR ASOA2015013012130

- Difficulty date: January 12, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 15,380 hours, 10,010 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 280 WEB CORRODED.  FOUND LT 280 WEB TO BE OUT OF LIMITS IAW SRM 53-11-10-201-003 WITH CORROSION FOUND UNDER FASTENER HEADS REPAIR IAW EC/TC REO 670-53-11-594.  COMPLIED WITH ECTC REO 670-53-11-594 AND GREO 670-53-11-594, REV.
